# SDR UIEA2018022800303

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 11097H4633
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 WINDOW F/O SIDE HAS MOISTURE AND ARCING. REMOVED AND REPLACED THE NR 1 WINDOW IAW AMM 56-11-01.
